Ask an expert
Question

02 Apr 2007

ABNORMAL BLEEDING
I use to minerva for years and last month I started Yasmin. My period started as normal and finished a few days ago and a day later there's fresh blood and it's not like my normal periods, there's just been fresh blood each time I go to the toliet, it's now been 5 or 6 days of bleeding but like a light to medim flow.
Answer 413 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is probably due to changing pills. Give it some time.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18699 votes
Vote